# SDR UIEA2010070900097

- Difficulty date: July 9, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 63,671 hours, 10,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL CHECK INSP BEING PERFORMED; DAMAGE WAS FOUND TO THE RT WING - INBD & OTBD T/E MID & AFT FLAPS WITH DENT/DELAMINATION AREAS AS DESCRIBED BELOW: RT WING INBD T/E MID FLAP INBD L/E FAIRING DENT (REF N/CR 50072 AND FIG 1). RT WING OTBD T/E AFT FLAP DELAMINATION (REF NRC 50098 AND FIG 2).  RT WING OTBD T/E AFT FLAP LOWER MIDDLE AREA DENT (REFERENCE NRC 50087 AND FIGURE 3).  RT WING OTBD T/E AFT FLAP LOWER PANEL DENT ON PREVIOUS REPAIR (REF NRC 50096 FIGURE 4).  (DISPOSITION WAS MADE TO PERFORM PERMANENT REPAIRS IAW THE SRM 51-70-07 FIG PARA 5A AND SRM 51-70-10 FIG 201 & 202, REPAIR 4. THE REPAIRS ACCOMPLISHED IAW PART 1 ARE CATEGORY A AND WERE PERFORMED IAW SRM 51-70-07 FIG PARA 5A AND SRM 51-70-10 FIG 201 & 202, REPAIR 4; WHICH ARE FAA APPROVED AND THEREFORE ACCEPTABLE. NO SUPPLEMENTAL INSP ARE REQUIRED.)
